# SDR FDEA201101180267

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757222
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO AFT GALLEY DECK AND ATTACH FITTING CORRODED IN NUMEROUS AREAS LBL 63 TO RBL 63.  FOUND OUT OF LIMITS.  REMOVE DAMAGE IAW SRM 51-10-02.    R & R UPPER CARGO AFT GALLEY DECK IAW SRM 51-40-02.  R & R DECK PLATE AND ATTACH FITTINGS IAW SRM 51-40-02.  CATEGORY "A"  MAJOR REPAIR.
